# SDR 04FDEA00244

- Difficulty date: January 29, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310
- Aircraft serial: 248
- Aircraft time: 34,089 hours, 22,999 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 837101A
- Part serial: 57
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM IAD GEAR WOULD NOT RETRACT, BOTH  SYSTEMS TRIED.  FOLLOWED ECAMS.  RETURNED TO IAD.  REMOVED AND REPLACED PROX BOX PER MM 32-31-71, OP'S GOOD.  PREMATURE REMOVAL/INSTALLATION OFF MFG 8-371-01A.  SERVICED LT LANDING GEAR BOGIE BEAM DAMPER PER MM 12-12-32-0.
